Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2013, Special Issue (2013), Article ID 643602, 7 pages.
Iterative Methods for Pseudocontractive Mappings in Banach Spaces
Let a reflexive Banach space having a uniformly Gâteaux differentiable norm. Let be a nonempty closed convex subset of , a continuous pseudocontractive mapping with , and a continuous bounded strongly pseudocontractive mapping with a pseudocontractive constant . Let and be sequences in satisfying suitable conditions and for arbitrary initial value , let the sequence be generated by If either every weakly compact convex subset of has the fixed point property for nonexpansive mappings or is strictly convex, then converges strongly to a fixed point of , which solves a certain variational inequality related to .
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 643602, 7 pages.
First available in Project Euclid: 26 February 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Jung, Jong Soo. Iterative Methods for Pseudocontractive Mappings in Banach Spaces. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 643602, 7 pages. doi:10.1155/2013/643602. https://projecteuclid.org/euclid.aaa/1393444403